×

zbMATH — the first resource for mathematics

The Skorokhod topology on space of fuzzy numbers. (English) Zbl 0961.54024
The authors introduce a metric on the set \(F(\mathbb{R})\) of fuzzy numbers in the sense of R. Goetschel jun. and W. Voxman [ibid. 18, 31-43 (1986; Zbl 0626.26014)] and prove that \(F(\mathbb{R})\) with this metric becomes a Polish space.

MSC:
54E35 Metric spaces, metrizability
26E50 Fuzzy real analysis
60F99 Limit theorems in probability theory
Citations:
Zbl 0626.26014
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Billingsley, P., Convergence of probability measures, (1968), Wiley New York · Zbl 0172.21201
[2] Congxin, W.; Ming, M., Embedding problem of fuzzy number spacepart II, Fuzzy sets and systems, 45, 189-202, (1992) · Zbl 0771.46045
[3] Daffer, P.Z.; Taylor, R.L., Laws of large numbers for \(D[0,1]\), Ann. probab., 7, 85-95, (1979) · Zbl 0402.60010
[4] Goetschel, R.; Voxman, W., Elementary fuzzy calculus, Fuzzy sets and systems, 18, 31-43, (1986) · Zbl 0626.26014
[5] Jacod, J.; Shirayaev, A.N., Limit theorems for stochastic processes, (1987), Springer New York
[6] Kim, Y.K.; Ghil, B.M., Integrals of fuzzy number valued functions, Fuzzy sets and systems, 86, 213-222, (1997) · Zbl 0922.28015
[7] Klement, E.P.; Puri, M.L.; Ralescu, D.A., Limit theorems for fuzzy random variables, Proc. roy. soc. lond. ser. A, 407, 171-182, (1986) · Zbl 0605.60038
[8] Skorokhod, A.V., Limit theorems for stochastic processes, Theory probab. appl., 1, 261-290, (1956) · Zbl 0074.33802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.